MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL INQUIRY STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81174
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Further information regarding the event was requested but not received.
 
Event or Problem Description
Related manufacturer reference: 3008452825-2020-00281, 3008452825-2020-00282, 3005334138-2020-00227, 3008452825-2020-00283, 3005334138-2020-00228.During an atrial fibrillation procedure, a cardiac effusion occurred.Following the procedure, the patient had no symptoms, however an echocardiogram confirmed the effusion.A pericardiocentesis was performed to stabilize the patient.The location and cause of the effusion remains unknown.There were no performance issues with any abbott device.
 
Additional Manufacturer Narrative
  the results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported cardiac effusion could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.

Brand Name
INQUIRY STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key10140500
Report Number3008452825-2020-00284
Device Sequence Number19282835
Product Code DRF
UDI-Device Identifier05414734303361
UDI-Public05414734303361
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberIBI-81174
Device Catalogue NumberIBI-81174
Device Lot Number7286601
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVISOR¿ HD GRID MAPPING CATHETER, SE; AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH; BRK¿ XS TRANSSEPTAL NEEDLE, 71 CM LENGTH; SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER; TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SE
Outcome Attributed to Adverse Event Other;